Couldn't find what you looking for?

TRY OUR SEARCH!


Hey there,
I need to post a question. I am using this birth control pills, which cost me $ 40 monthly 9for my opinion they are not cheap), and am using them for 2 months now. I think they have really strange impact on my body. I feel tired all the time, I gained some weight (5 pounds…this doesn’t concern me, because I am underweight anyway), most of all I feel depressed. So, my question is, is depression a common consequence when women are using birth control pills? Thanks for reply!!!

Loading...


Hey,
It is known that birth control pills effect mood swings (PMS syndrome) and might even cause depression and some other symptoms (like weight gain, some even additional hair on boobs, face?! …) your period is quite short, so my suggestion is that you give it a try for a few months. Also, if your pills are switched, give pills 2 or 3 month trial. It often takes few months before body adjusts to pills and the estrogen and progestin that they contain. In every case, every woman responds differently to pills, so for example, your friends might have a different respond to the pills you are taking and wouldn’t feel depressed… This things are very variable and it is hard to talk about common consequences… In every case, it would be smart to talk to your gyn.
Reply

Loading...

I have been off and on Birth control- I've gained weight and noticed an increase in my negative moods, and bad thoughts. I was laying in bed thinking, why am I so negative? Why am I feeling like life isn't worth living (not that I would ever do anything- but that's the feeling I had) I then realized that I had been off birth control since October 2008 and didn't have a negative thought in me, then in at the end of January 2009 I decided to start my birth control again, well I started, and I can honestly say during Febuary I began getting anxious, depressed, worried, negative, my whole world felt like it was coming to an end, when I was alone I felt a void, I felt that I constantly needed to be around people, it was driving me crazy, I then had my period and starting again end of Feb into March, well again, the depression still lays there. With having said that I decided to search online to see if depression was related to birth control, as it was the reason I went off it the first time. So I came to realize this after reading a post on this site: http://www.aphroditewomenshealth.com/news/hormones_depression.shtml I came to realize, this all makes sense! I'm usually such a positive optimistic person, and yet, this is causing so much stress and havoc in my life. I dont know a solution, but I know I need to get off of it ASAP!
Reply

Loading...